Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Myung Hyun Cho
Volume & Issues
Volume 38, Issue 3 - Sep 2016
Volume 38, Issue 2 - Jun 2016
Volume 38, Issue 1 - Mar 2016
Selecting the target year
HARMONIC HOMOMORPHISMS BETWEEN TWO LIE GROUPS
Son, Heui-Sang ; Kim, Hyun Woong ; Park, Joon-Sik ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 1~8
DOI : 10.5831/HMJ.2016.38.1.1
In this paper, we get a complete condition for a group homomorphism of a compact Lie group with an arbitrarily given left invariant Riemannian metric into another Lie group with a left invariant metric to be a harmonic map, and then obtain a necessary and sufficient condition for a group homomorphism of (SU(2), g) with a left invariant metric g into the Heisenberg group (H,
) to be a harmonic map.
INEQUALITIES FOR THE (q, k)-DEFORMED GAMMA FUNCTION EMANATING FROM CERTAIN PROBLEMS OF TRAFFIC FLOW
Nantomah, Kwara ; Prempeh, Edward ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 9~15
DOI : 10.5831/HMJ.2016.38.1.9
In this paper, the authors establish some double inequalities concerning the (q, k)-deformed Gamma function. These inequalities emanate from certain problems of traffic flow. The procedure makes use of the integral representation of the (q, k)-deformed Gamma function.
INTEGRAL REPRESENTATIONS OF THE k-BESSEL`S FUNCTION
Gehlot, Kuldeep Singh ; Purohit, Sunil Dutt ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 17~23
DOI : 10.5831/HMJ.2016.38.1.17
This paper deals with the study of newly defined special function known as k-Bessel`s function due to Gehlot . Certain integral representations of k-Bessel`s function are investigated. Known integrals of classical Bessel`s function are seen to follow as special cases of our main results.
ON BASIC ANALOGUE OF CLASSICAL SUMMATION THEOREMS DUE TO ANDREWS
Harsh, Harsh Vardhan ; Rathie, Arjun K. ; Purohit, Sunil Dutt ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 25~37
DOI : 10.5831/HMJ.2016.38.1.25
In 1972, Andrews derived the basic analogue of Gauss`s second summation theorem and Bailey`s theorem by implementing basic analogue of Kummer`s theorem into identity due to Jackson. Recently Lavoie et.al. derived many results closely related to Kummer`s theorem, Gauss`s second summation theorem and Bailey`s theorem and also Rakha et. al. derive the basic analogues of results closely related Kummer`s theorem. The aim of this paper is to derive basic analogues of results closely related Gauss`s second summation theorem and Bailey`s theorem. Some applications and limiting cases are also considered.
ON PSEUDO W
Kim, Jaeman ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 39~45
DOI : 10.5831/HMJ.2016.38.1.39
In this paper, we investigate several properties on a weakly symmetric structure on a Riemannian manifold.
LEAST-SQUARES METHOD FOR THE BUBBLE STABILIZATION BY THE GAUSS-NEWTON METHOD
Kim, Seung Soo ; Lee, Yong Hun ; Oh, Eun Jung ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 47~57
DOI : 10.5831/HMJ.2016.38.1.47
In the discrete formulation of the bubble stabilized Legendre Galerkin methods, the system of equations includes the artificial viscosity term as the parameter. We investigate the estimation of this parameter to get the least-squares solution which minimizes the sum of the squares of errors at each node points. Some numerical results are reported.
CONFORMALLY FLAT NORMAL ALMOST CONTACT 3-MANIFOLDS
Cho, Jong Taek ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 59~69
DOI : 10.5831/HMJ.2016.38.1.59
We classify conformally flat Kenmotsu 3-manifolds and classify conformally flat cosympletic 3-manifolds.
VOLUME OF GRAPH POLYTOPES FOR THE PATH-STAR TYPE GRAPHS
Ju, Hyeong-Kwan ; Seo, Soo-Jeong ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 71~84
DOI : 10.5831/HMJ.2016.38.1.71
The aim of this work is to compute the volume of the graph polytope associated with various type of finite simple graphs composed of paths and stars. Recurrence relations are obtained using the recursive volume formula (RVF) which was introduced in Lee and Ju (). We also discussed the relationship between the volume of the graph polytopes and the number of linear extensions of the associated posets for given bipartite graphs.
ON THE TATE-SHAFAREVICH GROUPS OVER DEGREE 3 NON-GALOIS EXTENSIONS
Yu, Hoseog ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 85~93
DOI : 10.5831/HMJ.2016.38.1.85
Let A be an abelian variety defined over a number field K and let L be a degree 3 non-Galois extension of K. Let III(A/K) and III(A/L) denote, respectively, the Tate-Shafarevich groups of A over K and over L. Assuming that III(A/L) is finite, we compute [III(A/K)][III(
)]/[III(A/L)], where [X] is the order of a finite abelian group X.
INT-SOFT SEMIGROUPS WITH TWO THRESHOLDS
Kong, In Suk ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 95~125
DOI : 10.5831/HMJ.2016.38.1.95
In this paper, we study more general version of the paper [J. H. Lee, I. S. Kong, H. S. Kim and J. U. Jung, Generalized int-soft subsemigroups, Ann. Fuzzy Math. Inform. 8(6) (2014) 869-887]. We introduce the notion of int-soft semigroup with two thresholds
)-int-soft semigroup) of a semigroup S, and investigate several related properties.
A NEW ITERATION SCHEME FOR A HYBRID PAIR OF NONEXPANSIVE MAPPINGS
Uddin, Izhar ; Imdad, Mohammad ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 127~139
DOI : 10.5831/HMJ.2016.38.1.127
In this paper, we construct an iteration scheme involving a hybrid pair of nonexpansive mappings and utilize the same to prove some convergence theorems. In process, we remove a restricted condition (called end-point condition) in Sokhuma and Kaewkhao`s results [Sokhuma and Kaewkhao, Fixed Point Theory Appl. 2010, Art. ID 618767, 9 pp.].
ON RIEMANN DELTA-ALPHA FRACTIONAL INTEGRALS ON TIME SCALES
Zhao, Dafang ; Cheng, Jian ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 141~149
DOI : 10.5831/HMJ.2016.38.1.141
In this paper, we introduce and investigate the concept of Riemann Delta-alpha fractional integral on time scales. Many properties of this integral will be obtained.
CONSTANT CURVATURES AND SURFACES OF REVOLUTION IN L
Kang, Ju-Yeon ; Kim, Seon-Bu ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 151~167
DOI : 10.5831/HMJ.2016.38.1.151
In Minkowskian 3-spacetime
we find timelike or spacelike surface of revolution for the given Gauss curvature K
ITERATED ENTIRE FUNCTIONS AND THEIR GROWTH PROPERTIES ON THE BASIS OF (p, q)-TH ORDER
Biswas, Tanmay ; Choi, Junesang ; Das, Pranab ; Datta, Sanjib Kumar ;
Honam Mathematical Journal, volume 38, issue 1, 2016, Pages 169~212
DOI : 10.5831/HMJ.2016.38.1.169
Entire functions have been investigated so popularly to have been divided into a large number of specialized subjects. Even the limited subject of entire functions is too vast to be dealt with in a single volume with any approach to completeness. Here, in this paper, we choose to investigate certain interesting results associated with the comparative growth properties of iterated entire functions using (p, q)-th order and (p, q)-th lower order, in a rather comprehensive and systematic manner.